# SDR AALA202410114326

- Difficulty date: October 6, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 28,146 hours, 11,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FLIGHT ATTENDANTS REPORTED OILY/BURNING SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
